# SDR FDEA2018102973020

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 34,074 hours, 18,114 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

PDIS 657 26-12 0991 26OCT18 GSO FACT U LOGPAGES:2956625 SHORTLY AFTER T.O. FROM KATL, AT APPX. 1000FT AGL, GOT "AVIONICS SMOKE" ECAM ALEART. ALERT LASTED APPX 15-20 SECONDS. I TURNED OFF NR 1 PACK & ALERT WENT AWAY AFTER APPX 12 MINS TURNED NR 1 PACK BACK ON AND ALERT DID NOT RETURN. THERE WAS HEAVY RAIN DURING AIRCRAFT LOADING IN KATL. THERE WERE NO OTHER  INDICATIONS OF SMOKE, NO SMELL, NO VISUAL PRESENTATIONS. REST OF FLIGHT NORMAL. FACT 26OCT18 06:12 GSO U CLEANED AND REMOVED WATER FROM FRONT LOWER BELLY FLOOR & TRACKS IN FRONT AREA, IN FWD MAIN CARGO FWD ROLLER FLOOR & FWD TRACKS, TOP OF 80 VU RACK, AVIONICS AREA STRINGERS AS NOTED, OVAL ACCESS BELLY HATCHES FWD/AFT AS NOTED REF AMM 05-50-01-00-0. VISUALLY INSPECTED AVIONICS SMOKE DETECTORS REF AMM 26-15-12-04-0, CKS OK  W/ NO FAULTS NOTED. OPS TEST AVIONICS COMPARTMENT SMOKE DETECTOR ON MAINT PANEL SEVERAL TIMES REF AMM 26-15-00-05-0, AVIONICS SMOKE DETECTION TESTED GOOD OVERHEAD AND ECAM SEVERAL TIMES. A/C OK FOR SERVICE.
